# SDR AALA20090624TUL07

- Difficulty date: June 12, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,494 hours, 29,208 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER PAN CRACKED APPROXIMATELY 1.5 INCH IN RADIUS AT AFT END OF NR 5 BEAM.  STOP DRILLED CRACK OUTER DOOR PAN AFT END NR 5 BEAM, FABRICATED AND INSTALLED DOUBLER PER SRM 52-30-00 AND ESO 80174.
